# SDR UPS96420100

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', FOUND CORROSION AT BS 2360 AFT PRESSURE SKIN PLATES AND Y-CHORD BETWEEN STR 46R AND STR 46L.  REPLACED AFT PRESSURE WEB SEGMENT, PARTLY REPLACED Y-CHORD BETWEEN LBL 44 TO RBL 55.  INSTALLED FASTENERS IAW SRM 51-30-02, APPR EFN 747-53-0760.
